# SDR DALA2022061004086

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 68,666 hours, 27,263 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2270542) DURING INSPECTION FOUND CRACK FOUND ON LEFT WHEEL WELL FWD BULKHEAD BETWEEN 31.83 LBL AND ADJCENT O/B STIFFENER WITHIN POCKET AREA. FABRICATED DOUBLER AND DRILLED TO FINAL HOLE SIZE. ALODINED & PRIMED DOUBLER. INSTALLED REPAIR DOUBLER PER SRM 57-10-10-2R-4.
